# SDR HNAA2025101500699

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 54,856 hours, 52,508 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP A ROW 1A WIRES ARE BROKEN ON AIRCRAFT SIDE   FACT  13OCT25  07:28  ROA   INSTALLED NEW CONNECTOR MALE AND SUCKET PER SWPM 20-21-00 PN ON 48-7190 PN ON M39029-32-248
